Any with rashes?

Discussion in 'Fibromyalgia Main Forum' started by Jewelz, Oct 31, 2002.

  1. Jewelz

    Jewelz New Member

    Id like to know if any of you have developed rashes? If it is something that could relate to this disease? Ive had 2 rashes for the past 3-4 months didnt think anything of it until I got a 3rd rash. They do not go away, but tend to lighten and then darken.. There very small probably the size a dime.

    Regards,

    Misty
  2. Jewelz

    Jewelz New Member

    Id like to know if any of you have developed rashes? If it is something that could relate to this disease? Ive had 2 rashes for the past 3-4 months didnt think anything of it until I got a 3rd rash. They do not go away, but tend to lighten and then darken.. There very small probably the size a dime.

    Regards,

    Misty
  3. Shirl

    Shirl New Member

    Could it be cause by something you are eating, or one of your meds?? I have had Fibro for 20 years, and have never had any kind of rash, but I could be an isolated case.

    Others will be reply to your post soon also.

    Hope you get better soon, that has got to be miserable.

    Shalom, Shirl
  4. pamela

    pamela New Member

    I COULD NOT FIGURE OUT WHAT OR WHY BUT HAD IT DIAGNOSED AND THEY COULD NOT FIND ANYTHING WRONG. IT ITCHED AND JUST FELT WIERD AND WAS GETTING BAD!!! IT STARTED RIGHT WHEN MY MULTIPLE CHEMICAL SENSITIVITY KICKED IN AND I READ SOMEWHERE THAT MAGNESIUM W/ MALIC ACID AND B-5 HELPED. SO I STARTED TAKING THOSE TWO SUPP.'S AND IT WENT AWAY. WHEN THE DR. GAVE ME CREAM TO PUT ON MY RASH IT REALLY DID NOT DO A WHOLE LOT. I ALSO NOTICED THAT WHEN I FORGOT TO TAKE MY MAGNESIUM AND B-5 IT STARTED TO COME BACK. I TAKE 3 MAGNESIUM A DAY A 4 B-5 A DAY. HOPE THIS HELPS!! PAMELA
  5. Phoenix

    Phoenix New Member


    Could it be a side-effect of your meds?
  6. azcrum

    azcrum New Member

    Just recently I have had one on my left ankle. It does not spread but is very painful when I touch it. I don't know if it's related to a cortison shot I got about 6 weeks ago for tendinitus in my ankle. They are both on the same site.
  7. KK027

    KK027 New Member

    Yes. A couple of weeks ago I started with a couple itchy, red spots on my stomach. Now I have about 40-50 all over my body. My Dr. says it is ezcema?? He gave me some topical medicine. But it is not working? I'm thinking it is related to CFS?

    Does anybody know if that is possible?
    Thank you.
    Have a great weekend.
  8. Karrot

    Karrot New Member

    Ever since I had mono in 97 I have had this strange rash on my face. All the docs thought it was acne but everything they tried didn't make it go away. The only thing that helped (for a short time) was Accutane. But it came back after treatment. It is only on my face (stops right at my jaw line). My skin is both dry and oily at the same time. And it's red - degrees of redness depending on stress level. I've had it for 5 years now. I've always related it to my CFS, as it showed up when everything else did.

    Tschus!
    Karrot
  9. Shirl

    Shirl New Member

    Fern, just type 'Rash' in the 'Search Messages' at the top of this board, they have quite a few threads concerning rashes.

    Hope this helps.


    Shalom, Shirl
  10. Nannibel

    Nannibel Member

    My son, 11, gets rashes occasionally, like on the top of his hand, recently, it will get very red and bother him, then it eventually goes away. We are wondering if an allergy to milk might have something to do with it.

[ advertisement ]